UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Trapped modes in coastal waveguides

Johnson, ER; Rodney, JT; Kaoullas, G; (2012) Trapped modes in coastal waveguides. WAVE MOTION , 49 (1) 212 - 216. 10.1016/j.wavemoti.2011.08.004.

Full text not available from this repository.


Type:Article
Title:Trapped modes in coastal waveguides
DOI:10.1016/j.wavemoti.2011.08.004
Keywords:Trapped modes, Non-self-adjoint
UCL classification:UCL > School of BEAMS > Faculty of Maths and Physical Sciences > Mathematics

Archive Staff Only: edit this record